Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS El Paso, TX

June 20, 2013Hudspeth County, Texas

NWS El Paso, TX issued this severe thunderstorm warning at Jun 20, 2013, 6:05 PM MDT for Hudspeth County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2013, 6:05 PM MDT (00:05 UTC)
Expired
Jun 20, 2013, 6:45 PM MDT
In force
40 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 193 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
3815 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WUUS54 KEPZ 210005
SVREPZ
TXC229-210045-
/O.NEW.KEPZ.SV.W.0049.130621T0005Z-130621T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
605 PM MDT THU JUN 20 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...

* UNTIL 645 PM MDT

* AT 601 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 22 MILES SOUTH OF SIERRA BLANCA...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRENCHMAN CANYON...
  BOSQUE BONITA...
  INDIO RANCH...
  ALLAMOORE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR INDICATES WEAK ROTATION WITHIN THIS STORM. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

DENSE BLOWING DUST WILL LIKELY DEVELOP AWAY FROM THIS 
STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

&&

LAT...LON 3068 10501 3068 10507 3074 10512 3074 10516
      3078 10519 3078 10526 3081 10529 3080 10532
      3083 10536 3102 10527 3113 10490 3068 10491
      3066 10491 3062 10498
TIME...MOT...LOC 0005Z 258DEG 33KT 3088 10518

$$

HARDIMAN
2 follow-up statements
870 
WWUS54 KEPZ 210025
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
625 PM MDT THU JUN 20 2013

TXC229-210045-
/O.CON.KEPZ.SV.W.0049.000000T0000Z-130621T0045Z/
HUDSPETH TX-
625 PM MDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN 
HUDSPETH COUNTY UNTIL 645 PM MDT...

AT 619 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
STRETCHED IN A LINE FROM NEAR FRENCHMAN CANYON SOUTH TO THE RIO 
GRANDE ABOVE BOSQUE BONITA...AND WERE MOVING EAST AT 40 MPH.

RADAR INDICATES A BOW ECHO SUGGESTING DAMAGING WINDS ARE POSSIBLE 
OVER RURAL SOUTHEASTERN HUDSPETH COUNTY. BLOWING DUST IS ALSO LIKELY 
TO OCCUR NORTH AND EAST OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  FRENCHMAN CANYON...
  BOSQUE BONITA...
  INDIO RANCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

&&

LAT...LON 3068 10501 3068 10507 3074 10512 3074 10516
      3078 10519 3078 10526 3081 10529 3103 10521
      3113 10490 3066 10491 3062 10498
TIME...MOT...LOC 0023Z 264DEG 33KT 3093 10508 3082 10501
          3075 10510

$$

HARDIMAN
050 
WWUS54 KEPZ 210042
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
642 PM MDT THU JUN 20 2013

TXC229-210051-
/O.EXP.KEPZ.SV.W.0049.000000T0000Z-130621T0045Z/
HUDSPETH TX-
642 PM MDT THU JUN 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUDSPETH COUNTY
WILL EXPIRE AT 645 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS.  

ANOTHER CLUSTER OF STORMS WAS LOCATED JUST SOUTH OF THE RIO GRANDE 
NEAR BOSQUE BONITA AND WAS MOVING NORTHEAST. HEAVY RAIN IS POSSIBLE 
WITH THESE STORMS IN EXTREME SOUTHEAST HUDSPETH COUNTY IN THE NEXT 
HOUR OR SO.

LAT...LON 3068 10501 3068 10507 3074 10512 3074 10516
      3078 10519 3078 10526 3081 10529 3103 10521
      3113 10490 3066 10491 3062 10498
TIME...MOT...LOC 0041Z 264DEG 33KT 3094 10489 3083 10482
          3076 10491

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:01 PM MDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 20, 2:01 PM MDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
201 PM MDT THU JUN 20 2013

.SYNOPSIS...
A FEW SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE BORDERLAND
MAINLY EAST OF THE RIO GRANDE THIS AFTERNOON AND THIS EVENING AS
LOW LEVEL MOISTURE FLOWS INTO THE REGION. HIGH PRESSURE ALOFT WILL
THEN SLOWLY BUILD OVER SOUTHERN NEW MEXICO AND WESTERN THROUGH
EARLY NEXT WEEK RESULTING IN HOT DAYTIME TEMPERATURES ACROSS THE
AREA. THERE WILL BE ENOUGH MOISTURE TO BRING SLIGHT CHANCES OF
MAINLY MOUNTAIN THUNDERSTORMS EAST OF THE RIO GRANDE BUT OTHERWISE
MOST AREAS WILL REMAIN DRY.

&&

.DISCUSSION...
SURFACE TROUGH ASSOCIATED WITH THERMAL/THICKNESS RIDGE AXIS
EXTENDED ON A NORTHEAST TO SOUTHWEST AXIS ACROSS THE CWA THIS
AFTERNOON. SOUTH TO SOUTHEAST SURFACE WINDS EAST OF THE TROUGH WAS
TRANSPORTING MODERATE AMOUNTS OF MOISTURE WITH DEWPOINTS RANGING
FROM THE MID 30S TO MID 40S. THIS MOISTURE PLUS HOT TEMPERATURES
WILL RESULT IN WEAK TO MODERATE INSTABILITY MAINLY EAST OF THE RIO
GRANDE WITH AFTERNOON CAPES AROUND 400 TO 1000M J/KG OVER
EASTERN PORTIONS OF THE CWA. CONVERGENCE ALONG TROUGH AXIS PLUS
SURFACE HEATING SHOULD THEREFORE INITIATE ISOLATED TO SCATTERED
CONVECTION EASTERN ZONES. DEWPOINT DEPRESSIONS ABOVE 50 F INDICATE
A FEW STORMS COULD PRODUCE DAMAGING DOWNBURSTS. WEST OF THE RIO
GRANDE SOUTHWEST WINDS ARE ADVECTING DRIER MORE STABLE AIR AND
THUS NO THUNDER IS EXPECTED.

FOR TOMORROW THROUGH SUNDAY WEATHER PATTERN WILL EXHIBIT LITTLE
CHANGE. AT THE SURFACE WEAK TROUGH AXIS ASSOCIATED WITH WITH
THERMAL/THICKNESS RIDGE WILL BE ALIGNED FROM NORTHEASTERN TO
SOUTH CENTRAL PORTIONS OF THE CWA WITH SOUTH TO SOUTHEAST FLOW
ADVECTING RELATIVELY MOIST AIR EAST OF THE TROUGH. IN THIS AREA
DEWPOINTS GENERALLY FROM THE MID 30S TO MID 40S IN THE AFTERNOON
WILL CONTRIBUTE TO CAPES RANGING FROM AROUND 400 TO 1000M J/KG AND
PRECIPITABLE WATER AMOUNTS FROM .75 TO ONE INCH. LITTLE DYNAMIC
FORCING ALOFT EXPECTED BUT WEAK CONVERGENCE ALONG TROUGH AXIS PLUS
SURFACE HEATING SHOULD GENERATE ISOLATED TO SCATTERED CONVECTION
OVER EASTERN ZONES ONCE AGAIN. WEST OF THE TROUGH AXIS A GREATER
WESTERLY WIND COMPONENT WILL SUSTAIN INFLOW OF DRIER AIR WITH
ALMOST NO RISK OF OF RAIN OR EVEN DRY THUNDER. TEMPERATURES WILL
ALSO REMAIN AROUND 5 TO 10 DEGREES WARMER THAN NORMAL AS ABUNDANT
SUNSHINE AND WEAK WARM AIR TRANSPORT PUSH DAYTIME HIGHS AROUND 100
DEGREES ACROSS THE LOWLANDS EACH DAY.

AFTER SUNDAY LARGER SCALE TRENDS WILL INCLUDE THE STRENGTHENING
AND EXPANSION OF AN EAST-WEST RIDGE WITH AXIS BUILDING ACROSS
SOUTHERN NEW MEXICO AND WESTERN TEXAS. SUBSIDENCE AND WARM AIR
ALOFT SHOULD STABILIZE AIR MASS ALL LOCATIONS WITH ANY EMBEDDED
WAVES BEING SHUNTED TO THE SOUTH OF THE CWA. SUBSIDENCE AND
SUNSHINE WILL ALSO SUSTAIN ABOVE NORMAL TEMPERATURES NEXT WEEK AS
WELL. THUS WILL FORECAST MAINLY HOT DRY WEATHER ACROSS THE CWA
NEXT WEEK WITH ANY MENTION OF THUNDER MOSTLY OVER THE HIGHER
MOUNTAINS.

&&

.AVIATION...VALID 21/00Z-22/00Z.
VFR THROUGH THE PERIOD WITH ONLY ISOLATED TSTORMS OVER EASTERN
HUDSPETH AND EASTERN OTERO COUNTIES. WINDS GENERALLY W-SW 12-20 KTS
WITH A FEW GUSTS AROUND 20-25 KTS THROUGH 03Z...AND AFT 18Z FRIDAY.
LGT OCNL MDT TURBC SFC-080 ALONG TO ROUGHLY 50 MILES EAST MTN
RIDGELINES.

&&

.FIRE WEATHER...
AN UNSEASONABLY STRONG UPPER LEVEL TROUGH SLOWLY MOVING THROUGH THE
NORTHWEST U.S.A....WILL CONTINUE TO BRING DRY SOUTHWEST WINDS FOR
MOST AREAS TODAY...FRIDAY AND THROUGH THE WEEKEND.  RELATIVE
HUMIDITIES 15-25 PERCENT ARE EXPECTED FOR AREAS FURTHER EAST OF THE
RIO GRANDE...WHERE A FEW STORMS ARE POSSIBLE LATER THIS AFTERNOON.
SOUTHERN LUNA AND DONA COUNTIES COULD ALSO SEE STORM DEVELOPMENT
BEFORE NIGHTFALL.  ELSEWHERE WEST OF THE RIVER AND FOR THE SILVER
FIRE...MIN RH 5-13 PERCENT IS EXPECTED. SIMILAR DISTRIBUTION OF MIN
RH IS FORECAST FOR FRIDAY AND THE UPCOMING WEEKEND.

IN THE SOUTHWEST FLOW...A VERY WEAK SHORTWAVE TROUGH IS NOTED CURRENTLY
GLIDING UP THE UPPER LEVEL HIGH TO OUR SOUTHEAST.  THIS FEATURE IS
PROVIDING A SUBTLE ENHANCEMENT TO THE CONVECTION OVER THE SOUTHERN DESERTS
OVER WEDNESDAY.  THIS RAISES THE POTENTIAL FOR OUTFLOW DRIVEN WINDS
EARLY TONIGHT FOR THE SILVER FIRE. WIND GUSTS 35-45 MPH COULD BE
POSSIBLE AT THEIR ONSET.

LATER NEXT WEEK...THERE IS GOOD AGREEMENT AMONG POPULAR MODEL SOLUTIONS
ON MIGRATING THE HIGH SLOWLY NORTHWEST OVER THE FOUR CORNERS.  THIS
WILL BRING AN END TO THE SOUTHWEST WINDS BY MID WEEK AND RESULT IN
AN OVERALL SHIFT TO EAST-SOUTHEAST WINDS BY THE LATTER HALF OF THE
WEEK. WITH ITS RELATIVE POSITION AT THAT TIME...DOMINANT EASTERLY
COMPONENT TO THE CIRCULATION AROUND THIS FEATURE LOOKS TO DRIVE
MONSOON MOISTURE WEST OF OUR AREA OVER WESTERN AZ/CO CAL.

HAINES INDICES OF 5-6 ARE EXPECTED FOR MOST OF NEW MEXICO EXCEPT NEAR
THE TEXAS BORDER AND SOUTH...WHERE 4 IS EXPECTED. THIS WILL REMAIN
THE CASE THROUGH AT LEAST EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 77 101  77 100  77 /  20  10  10  10  10
SIERRA BLANCA           72  99  73  99  72 /  30  20  20  20  20
LAS CRUCES              72 100  73 100  72 /  20  10  10  10  10
ALAMOGORDO              69  98  70 102  69 /  20  10  10  10  10
CLOUDCROFT              51  76  52  77  53 /  30  30  20  20  20
TRUTH OR CONSEQUENCES   74 101  75 102  74 /  10  10  10  10  10
SILVER CITY             61  95  61  96  61 /  10   0  10  10  10
DEMING                  68 102  69 103  68 /  10  10  10   0  10
LORDSBURG               68 101  69 100  68 /  10   0   0   0   0
WEST EL PASO METRO      80 100  80 100  79 /  20  10  10  10  10
DELL CITY               66  98  67  99  66 /  30  30  30  20  20
FORT HANCOCK            76 103  77 104  76 /  30  10  20  10  10
LOMA LINDA              63  91  63  93  63 /  30  10  10  10  10
FABENS                  73 100  74 102  73 /  30  10  10  10  10
SANTA TERESA            76 100  75 100  73 /  20  10  10  10  10
WHITE SANDS HQ          73  98  74 100  73 /  20  10  10  10  10
JORNADA RANGE           66 100  67 101  66 /  20  10  10  10  10
HATCH                   70  97  71  98  70 /  10  10  10  10  10
COLUMBUS                71 100  72 100  71 /  10  10  10   0  10
OROGRANDE               71  99  72 102  71 /  30  10  10  10  10
MAYHILL                 59  86  60  86  60 /  40  40  30  20  30
MESCALERO               55  88  56  87  56 /  30  30  20  20  20
TIMBERON                55  83  56  84  56 /  40  30  20  20  20
WINSTON                 56  91  57  90  57 /  10  10  10  10  10
HILLSBORO               65  95  65  94  65 /  10  10  10  10  10
SPACEPORT               68  96  69  99  68 /  10  10  10  10  10
LAKE ROBERTS            58  91  59  90  59 /  10  10  10  10  10
HURLEY                  63  96  63  96  63 /  10  10  10  10  10
CLIFF                   52  99  56  99  54 /  10   0   0  10  10
MULE CREEK              48  97  48  95  48 /   0   0   0  10   0
FAYWOOD                 63  95  63  96  63 /  10  10  10  10  10
ANIMAS                  68 100  69 100  68 /  10   0   0   0   0
HACHITA                 68  99  69 101  68 /  10   0  10   0  10
ANTELOPE WELLS          70 100  71 100  70 /  10   0   0   0  10
CLOVERDALE              66  97  66  94  66 /  10   0   0  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110.

TX...NONE.
&&

05 ROGASH/22 TRIPOLI
Hazardous weather outlook, Jun 20, 1:30 PM MDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
130 PM MDT THU JUN 20 2013

NMZ401>417-TXZ418>424-211745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
130 PM MDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY EAST OF THE
RIO GRANDE. A FEW STORMS WILL PRODUCE WIND GUSTS TO 60 MPH CAUSING
DAMAGE ALONG WITH BLOWING DUST AND REDUCED VISIBILITIES. PEA SIZED
HAIL IS ALSO POSSIBLE WITH A FEW STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT CHANCE OF THUNDERSTORMS MAINLY EAST OF THE RIO GRANDE WITH
MOST LOCATIONS REMAINING HOT AND DRY.  A FEW STORMS MAY PRODUCE WIND
GUSTS TO 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUIRED.

ROGASH

In the hours before

Special weather statement, Jun 20, 3:39 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
339 PM MDT THU JUN 20 2013

NMZ407-411-413-417-TXZ418>420-423-202230-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-
WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA NM-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
SOUTHWEST DESERT/MIMBRES BASIN NM-
339 PM MDT THU JUN 20 2013

...GUSTY AND DUSTY OUTFLOW WINDS HEADING FOR THE EL PASO AREA...

AT 340 PM MDT...CLUSTERS OF STRONG THUNDERSTORMS OVER NORTHERN
CHIHUAHUA WERE MOVING NORTHEAST TOWARDS SOUTHERN DONA ANA COUNTY AND
EL PASO. RADAR INDICATED AN OUTFLOW BOUNDARY EXTENDED WELL AHEAD OF
THE ACTUAL THUNDERSTORMS. THIS OUTFLOW BOUNDARY WILL IMPACT SOUTHERN
DONA ANA COUNTY AND THE EL PASO AREA BETWEEN 345 PM AND 430 PM WITH
WIND GUSTS OF 40 TO 50 MPH AND BLOWING DUST REDUCING VISIBILITIES TO
ABOUT 2 MILES.

SCATTERED THUNDERSTORMS WITH ISOLATED STRONGER WIND GUSTS AND
POSSIBLY WORSE BLOWING DUST WILL AFFECT THE EL PASO AREA BETWEEN 4
PM AND 6 PM...JUST IN TIME FOR THE EVENING COMMUTE. A FEW STORMS MAY
BECOME SEVERE.

BE AWARE OF THE POTENTIAL FOR STRONG WIND GUSTS AND BLOWING DUST IF
HEADING OUT ON THE ROADS THIS EVENING.

HARDIMAN

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.